# SDR 2007UALA05304

- Difficulty date: December 26, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 49,918 hours, 17,502 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  DOOR 3L WILL NOT DISARM.  FOUND  DIRT ACCUMULATION UNDER GIRT BAR.  CLEANED AREA UNDER GIRT BAR, OPS NORMALLY.
